MAUDE Adverse Event Report: SIGHT SCIENCES INC OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC OMNI SURGICAL SYSTEM
Catalog Number 1-108
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The physician who performed omni surgery reported that the catheter kinked upon feeling resistance at about 90-100 degrees during the procedure.The catheter was stuck when trying to pull back to reengage.The catheter was stuck and could not be pulled back so it was pulled out by doing a goniotomy.The device was pulled out of the eye while trying to move the wheel forward or backwards and the catheter broke off (outside the eye).There was no intervention required as the catheter broke outside the eye.The procedure was completed using a fresh device.An evaluation of the returned device and a review of the lot history and relevant components of the returned device determined that there is no evidence that the device design or manufacturing process was the cause of the incident.A video of the actual procedure was not available and therefore a definitive root cause could not be determined; returned device found to meet specification, and user history of this physician as well as review of past similar complaints reported by other physicians, where videos of the procedure was provided the probable root cause for this incident is likely due to a surgical technique or use error.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC
208 cherokee rose circle
georgetown TX 78626
Manufacturer (Section G)
SIGHT SCIENCES INC
4040 campbell ave
suite 100
menlo park
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key19542548
Report Number3010363671-2024-00007
Device Sequence Number7513349
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1-108
Device Lot NumberF23G24-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown